# SDR DALA2023120109890

- Difficulty date: November 30, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 91,264 hours, 41,330 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0678 #1 ENGINE INTAKE COWL, COMPOSITE MISSING JUST INBOARD OF THE MOUNTING FLANGE @ THE 9 O CLOCK POSITION. CORRECTIVE ACTION: REF ERA 613806-14. (0089286)
